# SDR UPS01237065

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nww Bs260-265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW R/H PRESSURE WEB IS CRACKED BETWEEN BS 260-265, JUST BELOW PANEL #3125, CONFIRMED BY NDT.     CUT OUT CRACK AREA AT NWW R/H PERSURE WEB BS 260-365 AS PER B727 SRM 51-40-2 APPROX 2"X1".  INSTALLED DOUBLER REPIAR AS PER B727 SRM 51-4 0-2.
